Volume 25, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Blowups with log canonical singularities

Gregory Sankaran and Francisco Santos

Geometry & Topology 25 (2021) 2145–2166

We show that the minimum weight of a weighted blowup of 𝔸d with 𝜀–log canonical singularities is bounded by a constant depending only on 𝜀 and d. This was conjectured by Birkar.

Using the recent classification of 4–dimensional empty simplices by Iglesias-Valiño and Santos, we work out an explicit bound for blowups of 𝔸4 with terminal singularities: the smallest weight is always at most 32, and at most 6 in all but finitely many cases.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

binational geometry, log canonical singularities, blowups, lattice simplices
Mathematical Subject Classification 2010
Primary: 14B05
Secondary: 14E99, 14M25, 52B20
Received: 18 March 2020
Revised: 30 June 2020
Accepted: 30 July 2020
Published: 12 July 2021
Proposed: Mark Gross
Seconded: Dan Abramovich, Walter Neumann
Gregory Sankaran
Department of Mathematical Sciences
University of Bath
United Kingdom
Francisco Santos
Departamento de Matemáticas, Estadística y Computación
Facultad de Ciencias
Universidad de Cantabria